# SDR C2XA07CL070

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 17,198 hours, 12,978 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2310 - THE CREW REPORTED A STRONG BURNING SMELL DURING THE ICE TEST.  MAINTENANCE INSPECTED AND PERFORMED ANT-ICE OPERATIONAL CHECKS.  NO DEFECTS WERE FOUND.
